Doctor insights on:
Bilateral Rash On Arms
I have been full of stress for the last 6 months with an undiagnosed problem-, yesterday had a dermitius rash on arms and stomach- can rashes come from stress it did not itch but was warm to touch?
Eruption on the skin: Located on the arms.Get a more detailed answer ›
I am experiencing rash on back. The following also describes me: Rash on arms and neck What should I do?
Doctor can evaluate: Rashes are quite hard to describe and diagnose in words. A primary doctor, or a dermatologist, can look at it in order to tell what it is. If dry skin or eczema rash, hydrocortisone cream helps. Some rashes are an allergy to something. Hydrocortisone also helps allergic rashes. Ringworm (fungus) would need an antifungal. If it doesn't go away, a dermatologist can tell if it is something serious. ...Read more
Get it checked out.: You need to see your regular doctor of a dermatologist to be able to identify what the rash is. ...Read more
Developing rash on arms, feels prickly, comes and disappears....no fever or other symptom. Husband doing same thing?
Red Scaly rash: Erythematous rash (change in the feel, consistency/ texture appearance or color of skin) which may be flaky affecting scalp/ malar surface and upper extremities. ...Read more
Depends: Unlike solid tumor, there is differet stage, leukemia is usually disseminated disease at diagnosis. For someone without history of leukemia, rash usually is not caused by leukemia (although occasionally leukemia can present this way). For someone with confirmed diagnosis of leukemia, rash could be symptoms of leukemia, or infection, or medication reaction. Check with your oncologist. ...Read moreSee 1 more doctor answer
Rash: A rash deserves in person evaluation for proper recommendations ...Read more
My 3 month keeps spitting n vomiting, and has a rash on arms n chest that keeps recurring. . What could cause this?
To be seen: Please take the baby to the prdiatrician. ...Read more
Flat red rash on arms legs, face and neck. It is splotchie and does not itch. No medication changes. I have Crohn's disease.
I been taking SMZ — 800 mg for 9 days for an uti. I started to have a rash on arms & legs. Is it bc on the antibotic im takin?
Drug rash: It's certainly possible — as SMZ is a sulfa medication — and about 10% of people have side effects from this class of meds. Usually a drug rash will be most prominent on the chest/trunk, rather than the limbs- but of course rashes can be variable. 9 days seems like a lot to take for a urinary infection — I would DEFINITELY talk to the doc that prescribed the medication. Do it today, before worsens ...Read moreSee 1 more doctor answer